# SDR UALA2012081004346

- Difficulty date: August 9, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 58,748 hours, 22,225 cycles
- Engine: Iae V2527A5
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 60070100500
- Condition: Faulted
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO HEAT FAULT.  REPLACED CARGO TRIM AIR VALVE (12HC) 644-0093 REF AMM.
